# SDR SWAA071466

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 49,916 hours, 49,796 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: 654485113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER INBOARD ACTUATOR CASE CRACKED.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
